# SDR 2017FA0000352

- Difficulty date: April 27, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Aircraft: N5161U
- Make and model: Cessna 206CESSNA
- Aircraft serial: 2060161
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Condition: Departed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREW A CONNECTING ROD FROM EITHER NR 3 OR NR 4 CYLINDER THROUGH THE TOP OF THE CRANKCASE.  DID NOT DISASSEMBLE ENGINE.  SENT BACK TO MANUFACTURER.
